PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 79 | 2 | 235-240
Tytuł artykułu

Normal bases for infinite Galois ring extensions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
79
Numer
2
Strony
235-240
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-06-26
poprawiono
1998-09-05
Twórcy
  • Department of Mathematics, Chalmers University of Technology and the University of Göteborg, S-412 96 Göteborg, Sweden
Bibliografia
  • [BH] H. Bass, Algebraic K-theory, Benjamin, 1968.
  • [BN] N. Bourbaki, General Topology, Hermann, 1966.
  • [C] S. U. Chase, D. K. Harrison and A. Rosenberg, Galois theory and cohomology of commutative rings, Mem. Amer. Math. Soc. 52 (1965).
  • [J] N. Jacobson, Basic Algebra I, Freeman, 1980.
  • [LS] S. Lang, Algebra, Addison-Wesley, 1993.
  • [LH] H. W. Jr. Lenstra, A normal basis theorem for infinite Galois extensions, Indag. Math. 47 (1985), 221-228.
  • [LP] P. Lundström, Self-dual normal bases in infinite Galois field extensions, Comm. Algebra 26 (1998), 4331-4341.
  • [M] A. Mostowski, Eine Verallgemeinerung eines Satzes von M. Deuring, Acta Sci. Math. (Szeged) 16 (1955), 197-203.
  • [NT] T. Nagahara, A note on Galois theory of commutative rings, Proc. Amer. Math. Soc. 18 (1967), 334-340.
  • [NM] M. Nagata, Local Rings, Wiley, 1962.
  • [R] L. Rowen, Ring Theory, Vol. I, Academic Press, 1988.
  • [S] A. H. Stone, Inverse limits of compact spaces, Gen. Topology Appl. 10 (1988), 203-211.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv79z2p235bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.